Alert archive / California / High Wind Watches in 2021
High Wind Watch 3, NWS Los Angeles, CA
NWS Los Angeles, CA issued this high wind watch at Jan 26, 2021, 3:33 AM PST. It took effect at Jan 26, 2021, 10:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 26, 2021, 3:33 AM PST (11:33 UTC)
- In effect from
- Jan 26, 2021, 10:00 PM PST
- Expired
- Jan 26, 2021, 2:18 PM PST
- In force
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
240 WWUS76 KLOX 261133 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 333 AM PST Tue Jan 26 2021 CAZ034>036-039>041-046-052-059-261245- /O.CAN.KLOX.WI.Y.0014.000000T0000Z-210126T1400Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast-Santa Ynez Valley- Santa Barbara County South Coast-Ventura County Coast- Los Angeles County Coast including Downtown Los Angeles- Santa Monica Mountains Recreational Area- Santa Barbara County Mountains-Antelope Valley- Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, Cambria, San Simeon, Santa Maria, Lompoc, Vandenberg, Solvang, Santa Ynez, Santa Barbara, Montecito, Carpinteria, Ventura, Oxnard, Camarillo, Malibu, Santa Monica, Beverly Hills, Hollywood, Long Beach, San Marcos Pass, San Rafael Wilderness Area, Dick Smith Wilderness Area, Lancaster, and Palmdale 333 AM PST Tue Jan 26 2021 ...WIND ADVISORY IS CANCELLED... Winds have lowered to below advisory thresholds this morning. There will continue to be locally breezy conditions across a good portion of the forecast area early this morning, but winds will taper off through the morning. $$ CAZ087-261945- /O.EXT.KLOX.WI.Y.0014.000000T0000Z-210126T2000Z/ Catalina and Santa Barbara Islands- Including the city of Avalon 333 AM PST Tue Jan 26 2021 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY... * WHAT...Northwest winds 15 to 30 mph with gusts up to 45 mph expected. * WHERE...Catalina Island. * WHEN...Until noon PST today. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ044-045-088-547-548-261700- /O.CON.KLOX.FR.Y.0002.000000T0000Z-210126T1700Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Clarita Valley-Los Angeles County San Fernando Valley- Los Angeles County San Gabriel Valley- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, Universal City, Pasadena, San Gabriel, and Pomona 333 AM PST Tue Jan 26 2021 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... * WHAT...Temperatures between 32 and 35 degrees will result in frost formation. * WHERE...Ventura County Valleys and Santa Clarita Valley. * WHEN...Until 9 AM PST this morning. * IMPACTS...Frost can damage sensitive plants and harm pets if left unprotected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CAZ051-261945- /O.NEW.KLOX.HW.A.0003.210127T1100Z-210128T1700Z/ San Luis Obispo County Mountains- Including the city of Black Mountain 333 AM PST Tue Jan 26 2021 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... * WHAT...South winds 30 to 40 mph with gusts up to 65 mph possible. * WHERE...San Luis Obispo County Mountains. * WHEN...From late tonight through Thursday morning. * IMPACTS...Damaging winds could blow down large objects such as trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ Kaplan/DB
2 follow-up statements
365 WWUS76 KLOX 261706 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 906 AM PST Tue Jan 26 2021 CAZ087-261815- /O.CAN.KLOX.WI.Y.0014.000000T0000Z-210126T2000Z/ Catalina and Santa Barbara Islands- Including the city of Avalon 906 AM PST Tue Jan 26 2021 ...WIND ADVISORY IS CANCELLED... Locally gusty winds will continue today, but will stay below advisory strength. $$ CAZ044-045-088-547-548-261815- /O.EXP.KLOX.FR.Y.0002.000000T0000Z-210126T1700Z/ Ventura County Interior Valleys-Ventura County Coastal Valleys- Santa Clarita Valley-Los Angeles County San Fernando Valley- Los Angeles County San Gabriel Valley- Including the cities of Santa Paula, Fillmore, Ojai, Piru, Thousand Oaks, Simi Valley, Moorpark, Newbury Park, Santa Clarita, Newhall, Valencia, Woodland Hills, Northridge, Burbank, Universal City, Pasadena, San Gabriel, and Pomona 906 AM PST Tue Jan 26 2021 ...FROST ADVISORY HAS EXPIRED... Temperatures have risen this morning and will stay above freezing. $$ CAZ034-270115- /O.EXB.KLOX.HW.A.0003.210127T0600Z-210128T1800Z/ San Luis Obispo County Central Coast- Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, Cambria, and San Simeon 906 AM PST Tue Jan 26 2021 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... * WHAT...South winds 25 to 40 mph with gusts to 65 mph possible. * WHERE...San Luis Obispo County Central Coast. * WHEN...From this evening through Thursday morning. * IMPACTS...Damaging winds could blow down large objects such as trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS... PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ CAZ051-270115- /O.EXT.KLOX.HW.A.0003.210127T0600Z-210128T1800Z/ San Luis Obispo County Mountains- Including the city of Black Mountain 906 AM PST Tue Jan 26 2021 ...HIGH WIND WATCH NOW IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING... * WHAT...South winds 25 to 40 mph with gusts to 65 mph possible. * WHERE...San Luis Obispo County Mountains. * WHEN...From this evening through Thursday morning. * IMPACTS...Damaging winds could blow down large objects such as trees and power lines. Power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ RK
121 WWUS76 KLOX 262218 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 218 PM PST Tue Jan 26 2021 CAZ034-051-272230- /O.UPG.KLOX.HW.A.0003.210127T0600Z-210128T1800Z/ /O.NEW.KLOX.HW.W.0006.210127T0600Z-210128T1800Z/ San Luis Obispo County Central Coast- San Luis Obispo County Mountains- Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, Cambria, San Simeon, and Black Mountain 218 PM PST Tue Jan 26 2021 ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST THURSDAY... * WHAT...South winds 25 to 40 mph with gusts to 65 mph expected. * WHERE...San Luis Obispo County Central Coast and Mountains. Strongest in the hills and peaks. * WHEN...From 10 PM this evening to 10 AM PST Thursday. * IMPACTS...Damaging winds will blow down large objects such as trees and power lines. Power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ035-036-272230- /O.NEW.KLOX.WI.Y.0015.210127T0600Z-210129T0000Z/ Santa Barbara County Central Coast-Santa Ynez Valley- Including the cities of Santa Maria, Lompoc, Vandenberg, Solvang, and Santa Ynez 218 PM PST Tue Jan 26 2021 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST THURSDAY... * WHAT...South to southeast winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Santa Barbara County Central Coast and Santa Ynez Valley. * WHEN...From 10 PM this evening to 4 PM PST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ037-038-272230- /O.NEW.KLOX.WI.Y.0015.210127T0600Z-210129T0000Z/ San Luis Obispo County Interior Valleys-Cuyama Valley- Including the cities of Paso Robles, Atascadero, and Cuyama 218 PM PST Tue Jan 26 2021 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST THURSDAY... * WHAT...South winds 20 to 30 mph with gusts to 50 mph expected. Isolated gusts to 60 mph in the hills around Carrizo. * WHERE...San Luis Obispo County Interior Valleys and Cuyama Valley. * WHEN...From 10 PM this evening to 4 PM PST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ039-272230- /O.NEW.KLOX.WI.Y.0015.210127T0600Z-210129T0000Z/ Santa Barbara County South Coast- Including the cities of Santa Barbara, Montecito, and Carpinteria 218 PM PST Tue Jan 26 2021 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM PST THURSDAY... * WHAT...South to southeast winds 15 to 25 mph with gusts to 40 mph expected. Isolated gusts to 50 mph in the hills. * WHERE...Santa Barbara County South Coast. * WHEN...From 10 PM this evening to 4 PM PST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ054-272230- /O.NEW.KLOX.WI.Y.0015.210127T1100Z-210128T2300Z/ Los Angeles County Mountains excluding the Santa Monica Range- Including the cities of Acton, Mount Wilson, and Sandberg 218 PM PST Tue Jan 26 2021 ...WIND ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 3 PM PST THURSDAY... * WHAT...South to southwest winds 20 to 30 mph with gusts to 50 mph expected. * WHERE...Los Angeles County Mountains excluding the Santa Monica Range. Strongest near the Grapevine and the San Gabriel Peaks. * WHEN...From 3 AM Wednesday to 3 PM PST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects and make driving difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. * Additional Details...Gusty winds will continue Thursday afternoon through Friday, but this is covered in the Winter Storm Watch (see LAXWSWLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Kittell
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this high wind watch went out at Jan 26, 3:21 AM PST, 12 minutes earlier.
Area forecast discussion, Jan 26, 3:21 AM PST, 12 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
321 AM PST Tue Jan 26 2021
.SYNOPSIS...26/321 AM.
Drier and mostly sunny conditions are forecast for today, then a
much wetter storm system will stall over San Luis Obispo and Santa
Barbara Counties Wednesday and Thursday, before sagging south
across Ventura and Los Angeles Counties Thursday or Thursday night
and Friday. Several inches of rain are likely with feet of high
elevation mountain snow, along with moderate to strong southwest
winds. Much quieter weather expected over the weekend into early
Monday.
&&
.SHORT TERM (TDY-THU)...26/321 AM.
Latest radar imagery indicated widely scattered showers racing
down the coastal waters just clipping the very western portion
of Point Conception. Showers should remain off the Central Coast
through this morning then dissipate this afternoon. Skies overall
will be mostly sunny today except for some clouds lingering across
the L.A. County Mtns and northern slopes of the Ventura County
Mtns through this morning. The Winter Storm Warning has been
cancelled as snowfall was not a factor. However there will
continue to be dangerous icy conditions across mountain roadways
and Highways. The I-5 Corridor has been closed due to the icy
conditions through the Tejon Pass. Locally gusty northerly winds
will continue through this morning across the Mountains and
Antelope Valley and some interior locations across SLO/SBA
Counties, but should remain below advisory levels. Will likely
cancel most wind advisories with the morning package except will
leave Catalina Island under a wind advisory through this morning
as gusts over 40 mph continue. A High Wind Watch will be issued
for possible damaging southerly winds with gusts exceeding 60 mph
for the San Luis Obispo Mountains from 3 AM Wednesday through
Thursday at 9 AM. Also, a Winter Storm Watch will be issued for
the Santa Barbara County Mountains, mainly for the potentially
damaging wind gusts over 60 mph, but 3-5 inches of snowfall
between midnight tonight through Wednesay afternoon is possible.
Snow levels will start to rise high enough not to effect Santa
Barbara County Mtns after that until the front moves through
THursday night into Friday.
In some of the wind protected LA/Ventura valleys this morning,
low temperatures will fall to between 32 and 35 degrees causing
areas of frost. Frost Advisories are in effect for the Ventura and
L.A. County Valleys this morning.
Enjoy the Sun today as weak high pressure builds in between
storm systems. High temperatures will bounce back a few degrees
today but remain well below normal for this time of year. Skies
will start to cloud up late this afternoon to the north, then
across the entire forecast area this evening.
A 513 DM Low sitting off the PAC NW today and broad upper trough
will tap into some moist subtropical flow aimed towards San Luis
Obispo County initially tonight and will persist over the area
with little southward movement in the form of an Atmospheric
River through Wednesday night. There will be some warm-frontal
precip affecting a good portion of SBA and Ventura Counties
through the same period. Model ensembles continue to keep the
bulk of the moisture across SLO/SBA Counties through Thursday with
less in the way across Ventura and L.A. Counties. The latest
high-res NAM-WRF is picking up on some of the warm frontal precip
getting south into L.A. County. At this time, based on the
consistency on recent model runs, confidence remains high that
there will be at least 2 days of persistent heavy rain for San
Luis Obispo County, and likely across Santa Barbara County as
well. There is a decent chance that Ventura County will at least
see several hours of rain during this period, but being just south
of the heaviest rainfall boundary, rain amounts should be quite a
bit less through Thursday, especially for L.A. County where
rainfall totals through Thursday will be quite light.
By Thursday evening through Friday, Los Angeles and Ventura
County will definitely see rain, and heavy at times. Models remain
in fairly good agreement that the Atmospheric River plume will
hold together as the moist plume moves across the lower two
counties. Rain should taper off to showers by Friday afternoon
with lingering light showers through Friday evening.
No major changes to the rainfall expected based on latest models
runs, except L.A. County Mtns looks more like a max of 4 inches in
the mountains. San Luis Obispo and Santa Barbara Counties are
still in store for copious amounts of rain. Through Friday, expect
3 to 6 inches, with 8 to 10 inches possible in the foothills
especially near the Santa Lucia Range. For Los Angeles and Ventura
Counties, 1 to 2 inches are expected, with 2 to 4 inches in the
foothills and mountains. With these types of amounts, expect peak
rain rates between 0.50 and 0.75 inches per hour, which can result
in debris flows near recent burn areas. A Flash Flood Watch will
be considered. While the chance is not high enough yet to mention,
there is a very small chance of thunderstorms by Friday as some
cooler aloft pushes in north of the frontal boundary, especially
on the Central Coast. Otherwise, expect a lot of roadway and small
creek flooding. Snow levels will be much higher than our current
event, with most of the precipitation in the 5000 to 6000 foot
range. Mountains above 6000 feet should expect several feet of
snow, depending on how long they are in the moisture plume. Winter
Storm Watch/Warnings will likely be issued for Ventura/L.A.
Counties later this week. As mentioned early, a Winter Storm Watch
is in effect for the Santa Barbara County Mtns from late this
evening through Wednesday afternoon. Periods of very gusty and
potentially damaging south winds are also expected, especially on
Wednesday over San Luis Obispo and Santa Barbara Counties, with
gusts between 40 and 60 mph expected (even near the coast).
.LONG TERM (FRI-MON)...25/347 PM.
For Fridays discussion, see section above. The weather for the
weekend into Monday looks fairly benign, with a maybe a few
residual showers linger on Saturday. Temperatures will remain
below normal, but could touch normal on Monday.
&&
.AVIATION...26/0003Z.
At 23Z at KLAX, there was no marine layer nor an inversion.
Overall, moderate confidence in TAFs with higher confidence in
flight category and less confidence in wind speeds. VFR conditions
are likely to continue through the period with passing scattered
showers. There is a 20-30% chance of a quick shower mainly for
sites north of Point Conception through the evening, before
tapering off after midnight. If a shower does develop, conditions
will likely briefly drop to MVFR, or IFR for a heavier shower. As
for winds, gusty west to northwest winds will likely continue
through early to mid- evening, then start to diminish overnight.
Wind speeds may be off by up to 10 kt and timing may be off by an
hour or two. Areas if moderate to possibly severe turbulence are
possible through the evening.
KLAX...Moderate confidence in TAF. There is a 20% chance of
showers through the evening. If a shower does develop, MVFR to
possibly IFR cigs are possible. Otherwise good confidence in VFR
conditions. Gusty west winds will likely continue through the
evening, then start to taper off after midnight. Good confidence
in no east wind component.
KBUR...Moderate confidence in TAF. There is a 20% chance of
showers through the evening. If a shower does develop, MVFR to
possibly IFR cigs are possible. Otherwise good confidence in VFR
conditions. Gusty northwest winds will likely continue through the
evening, then start to taper off after midnight, and areas of
turbulence are likely.
&&
.MARINE...25/826 PM.
***Very dangerous wind and sea conditions across the entire
coastal waters through early Tuesday***
Widespread Gale force winds will continue to affect the entire
coastal waters through this evening before tapering off overnight
into Tuesday morning. Winds will likely gust up to 40 kt, but
some local areas may gust in excess of 50 kt through the evening.
The Gale Warning will expire at 9am, but there is a chance that
winds may diminish faster by around dawn. There will likely be SCA
level winds Tuesday morning before diminishing below SCA level by
the afternoon.
In addition to gusty winds, dangerous seas will also remain an
issue through Tuesday. Seas of 15 to 20 feet are likely through
this evening across the waters north of Point Conception and
southwest of the Channel Islands. Seas of 10 to 16 feet are likely
through tonight for the waters inside the Southern California
Bight. Seas will begin decreasing Tuesday before rising again
Wednesday.
The decrease in winds will be short-lived on Tuesday as the next
major storm system will be making its approach Tuesday night.
Winds will shift to the south on Tuesday evening and strengthen
to at least SCA level after midnight spreading from north to
south. There will likely be another round of Gales across the
waters from the Channel Islands northward, with a 50% chance
for the Santa Barbara Channel starting during the early morning
hours on Wednesday through much of Thursday. Models are indicating
lighter winds across the waters adjacent to LA and Orange Counties
due to the fact that the storm will likely stall across the
Central Coast. Then by Thursday night winds will increase to SCA
level. So the forecast for these waters has much lower confidence
because this forecast track may change with future model runs.
&&
.BEACHES...25/843 PM.
Surf will peak at 14 to 18 feet with local sets to 20 feet
on the Central Coast through tonight. On west facing beaches
south of Point Conception, surf will peak at 8 to 12 feet with
local sets to 14 feet through early Tuesday. Surf will slowly
subside on Tuesday before increasing again Wednesday.
There may be minor coastal flooding through Tuesday morning,
especially within a few hours of the times of high tide and again
Thursday. There will be strong and dangerous rip currents on all
area beaches through Tuesday. The surf will likely cause some
beach erosion.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until 10 PM PST this evening for
zones 34-35. (See LAXCFWLOX).
Wind Advisory in effect until 6 AM PST early this morning for
zones 34>36-39>41-46-52-59-87. (See LAXNPWLOX).
High Surf Advisory in effect until 6 PM PST this evening for
zones 39>41-87. (See LAXCFWLOX).
Frost Advisory in effect until 9 AM PST this morning for
zones 44-45-88-547. (See LAXNPWLOX).
Winter Storm Watch in effect from this evening through
Wednesday afternoon for zone 52. (See LAXWSWLOX).
PZ...Small Craft Advisory in effect until midnight PST tonight for
zones 645-670-673. (See LAXMWWLOX).
Gale Watch in effect from late tonight through Thursday
morning for zones 645-670-673. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 PM PST this afternoon
for zone 650. (See LAXMWWLOX).
Gale Warning in effect until 9 AM PST this morning for zones
655-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (THU-MON).
Multiple days of steady moderate to heavy rainfall and mountain
snow is likely Wednesday through Friday. Rainfall intensities
could result in debris flow issues for the recent burn areas. Feet
of mountain snow may result in high mountain road closure. Gusty
southerly winds could result in downed limbs, trees and power
lines.
&&
PUBLIC...Kaplan/Kittell
AVIATION...Stewart
MARINE...Phillips/Stewart
BEACHES...Phillips/Stewart
SYNOPSIS...Kaplan
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 26, 3:36 AM PST | Winter Storm Watch | LOX | 11 hr | |
| Jan 26, 5:21 AM PST | Gale Warning | LOX | 57 hr | |
| Jan 26, 5:21 AM PST | Small Craft Advisory | LOX | 28 hr | |
| Jan 26, 1:53 PM PST | Gale Watch | LOX | 15 hr | |
| Jan 26, 1:53 PM PST | Small Craft Advisory | LOX | 3 days | |
| Jan 26, 1:53 PM PST | Storm Warning | LOX | 37 hr | |
| Jan 26, 2:10 PM PST | Coastal Flood Advisory | LOX | 46 hr | |
| Jan 26, 2:18 PM PST | High Wind Warning | LOX | Santa Barbara | 43 hr |
| Jan 26, 2:18 PM PST | Wind Advisory | LOX | Santa Barbara | 52 hr |
| Jan 26, 2:20 PM PST | Winter Storm Watch | LOX | 23 hr | |
| Jan 26, 2:20 PM PST | Winter Storm Warning | LOX | 3 days | |
| Jan 26, 2:21 PM PST | Flash Flood Watch | LOX | Los Angeles | 62 hr |
Nearby
High Wind Watches in California, 2021Every high wind watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.